# SDR ASAA0240028

- Difficulty date: March 7, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 12-15
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND FLOOR TRACK LIGHTS AT ROW 12-15 INOPERATIVE.  RECONNECTED WIRES, OPERATIONS CHECKED GOOD.  (M)
